{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,22]],"date-time":"2026-06-22T22:17:04Z","timestamp":1782166624695,"version":"3.54.5"},"reference-count":0,"publisher":"American Medical Association (AMA)","issue":"9","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["JAMA"],"published-print":{"date-parts":[[1999,3,3]]},"DOI":"10.1001\/jama.281.9.806","type":"journal-article","created":{"date-parts":[[2003,3,18]],"date-time":"2003-03-18T06:14:54Z","timestamp":1047968094000},"page":"806","source":"Crossref","is-referenced-by-count":182,"title":["Incidence and Clinical Course of Thrombotic Thrombocytopenic Purpura Due to Ticlopidine Following Coronary Stenting"],"prefix":"10.1001","volume":"281","author":[{"given":"Steven R.","family":"Steinhubl","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"10","container-title":["JAMA"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/jamanetwork.com\/journals\/jama\/fullarticle\/188948","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2016,12,15]],"date-time":"2016-12-15T12:32:28Z","timestamp":1481805148000},"score":1,"resource":{"primary":{"URL":"http:\/\/jama.jamanetwork.com\/article.aspx?doi=10.1001\/jama.281.9.806"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1999,3,3]]},"references-count":0,"journal-issue":{"issue":"9","published-print":{"date-parts":[[1999,3,3]]}},"URL":"https:\/\/doi.org\/10.1001\/jama.281.9.806","relation":{},"ISSN":["0098-7484"],"issn-type":[{"value":"0098-7484","type":"print"}],"subject":[],"published":{"date-parts":[[1999,3,3]]}}}